CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Propp-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1996
Number of items: 1.

1996

Robinson, Raphael M. and Goffinet, Daniel and Poonen, Bjorn et al. (1996) Problems: 10550-10556. American Mathematical Monthly, 103 (9). pp. 808-809. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20180315-070628395

This list was generated on Tue Aug 11 21:23:09 2020 PDT.